MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT300 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT300 OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during their morning quality assurance / functional check, the ort300 rotational locking mechanism would not lock the table position into place.No patient was involved at the time; the customer reported an upcoming case planned for the operating room in which the issue occurred was moved into the adjacent operating room.
 
Additional Manufacturer Narrative
An imris service engineer went on-site the following day 2022-11-02 to assess the operating room table and attempted to lock the table's rotational position into place through the handheld pendant.The engineer was unable to lock the table's rotational position in place, confirming the reported issue.The engineer traced the cause to an actuator component within the rotational locking mechanism, and removed and replaced the actuator component.The table was functionally tested after actuator component replacement and confirmed to function as intended.The actuator is returning to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
The actuator component was returned to the manufacturer and assessed by the component supplier, who confirmed the reported malfunction due to a switch within the actuator.Internal corrective action has been initiated to further address this issue.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key15890744
Report Number3010326005-2022-00017
Device Sequence Number12434823
Product Code KXJ
UDI-Device Identifier00857534006462
UDI-Public(01)00857534006462
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT300
Device Catalogue Number114093-600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown